MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL0; LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL0; LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that patient was initially implanted with the light adjustable lens and had a good outcome.The patient then reported cloudy vision.Retroillumination of the eye verified premature photopolymerization of the lens.The lens was explanted on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been returned and is currently being evaluated.
 
Event or Problem Description
Site reported that patient was initially implanted with the light adjustable lens and had a good outcome.The patient then reported cloudy vision.Retroillumination of the eye verified premature photopolymerization of the lens.The lens was explanted on (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported that patient was initially implanted with the light adjustable lens and had a good outcome.The patient then reported cloudy vision.Retroillumination of the eye verified premature photopolymerization of the lens.The lens was explanted on (b)(6) 2021.The explanted lens was returned for evaluation.Inspection of the returned lens confirmed the presence of a zone in the center of the lens, which is indicative of premature photopolymerization of the lens.
 
Event or Problem Description

Brand Name
LIGHT ADJUSTABLE LENS (LAL0
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11784987
Report Number3012712027-2021-00020
Device Sequence Number14327582
Product Code PZK
UDI-Device Identifier00818806020159
UDI-Public010081880602015917220930
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;